# SDR USAA070038

- Difficulty date: January 11, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N168US
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 20,878 hours, 20,878 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOPSIDE OF FLOORBEAM Y1732 AT FR 66 HAS CORROSION.  ACCOMPLISHED REPAIR PER SRM 53-41-14; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE:  2 X 2 INCHES.
